# SDR AALA981176

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1453D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A47011407
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY SIDEWALL LIGHT AT LEFT OVERWING EXIT BROKEN.  REPLACED EMERGENCY SIDEWALL EXIT LIGHT AT LEFT OVERWING EXIT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
